MathSciNet Relay Station
MathSciNet bibliographic data
MR115074 46.00
Semadeni, Z. Banach spaces non-isomorphic to their Cartesian squares. II. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys. 8 1960 81–84 (unbound insert).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement